# SDR DALA2016042603301

- Difficulty date: April 25, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SPLICE OF BS 1437 AND LONGERON 2RT AT AFT ACCESORIES COMPARTMENT.  SPLICE WAS REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-4 AND DWG 5912141 REV. "BR".
